# SDR FDEA200812075102

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 TO 1148 AT STR 26L HAS SURFACE CORROSION ON INNER SKIN REMOVED CORROSION AND FOUND OUT OF LIMITS REPAIRED SKIN IAW EA 7-5330-126867.
